# SDR QXEA2014072100588

- Difficulty date: July 14, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R SEAT TRACK 19 DUE TO CORROSION. REMOVED SEAT TRACK, PN 85361561-104 IAW SRM 51-42-05-02-01, STEP 4E, 2 THRU 8, SRM 51-42-05-02-01 STEP 6H, 2, A THRU D, 51-40-20-02-01, STEP 6A(2)(A) THRU (C). LOCATED AND DRILLED 95 PERCENT OF HOLES ON SEAT TRACK NR 19, PN 85361561-104, REF SRM 51-40-07-02-01. BEGAN INSTALLING NEW SEAT TRACK, PN 85361561-104 IAW REF SRM 51-42-05 AND DWG 85361551, REV B, FASTENERS INSTALLED 65 PERCENT.  OPENED EXISTING RIVET HOLES TO .159 FROM FRAME STA 236.00-388.00, REF RD NR 8/4-53-6256.  OPENED EXISTING RIVET HOLES TO 0.159 FROM FRAME STA X388.00-X564.50 REF RD NR 8/4-53-6256, ISSUE 1, DATE 01-JUL-14. LOCATED AND DRILLED HOLES ON TOP OF SEAT TRACK 19 BETWEEN FS X236.00 AND X321.00. LOCATED AND DRILLED SEAT TRACK 19 COMPLETED IAW SRM 51-40-07. CONTINUED INSTALLING FASTENERS INTO SEAT TRACK 19 IAW REF SRM 51-42-05 AND DWG 85361551, REV B, 80 PERCENT OF FASTENERS INSTALLED.  INSTALLED, 19 EA, RADIUS BLOCKS COMMON TO SEAT RAIL 19, REF SRM 51-40-15.  REMOVED FWD AND AFT SEAT TRACK SPLICES ON SEAT TRACK 19, REF SRM 51-42-05. REINSTALLED FWD AND AFT SEAT TRACK SPLICES ON SEAT TRACK 19, REF SRM 51-42-05 AND SRM 51-40-15.  REMOVED DADO PANEL ANGLES TO FOM COMMON TO SEAT RAIL NR 19, REF SRM 51-42-05 & 51-42-45. INSTALLED ANGLES COMMON TO SEAT RAIL 19, REF SRM 51-42-05 & 51-42-45. RESTORED FINISH TO RIVET HEADS ON SEAT TRACK 19, REF SRM 51-25-15 AND SRM 51-25-10. COMPLIED WITH RD8/4-53-6256 ISSUE 1. COMPLIED WITH TASK CARD RD8/4-53-6256.
